# SDR COMA0860133

- Difficulty date: February 4, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 34,270 hours, 32,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6001038058
- Condition: Chafed
- Location: Rt Wing
- Part time: 374,270 hours, 32,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL ON RIGHT LOWER WINGTIP FOUND CHAFED THRU AT WS 407.  REPLACED DAMAGED SKIN PANEL.
